RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Korobov, A A

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:81
Abstract pages:275
Full texts:149
References:26

http://www.mathnet.ru/eng/person87691
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1972
1. A. A. Korobov, “Homologies of distributive structures”, Mat. Zametki, 12:2 (1972),  205–211  mathnet  mathscinet  zmath; Math. Notes, 12:2 (1972), 557–560
2. A. A. Korobov, “Cohomology of topological spaces, and their lattices of open subsets”, Uspekhi Mat. Nauk, 27:5(167) (1972),  243–244  mathnet  mathscinet  zmath
1969
3. A. A. Korobov, “Cohomologies of algebras with unity”, Dokl. Akad. Nauk SSSR, 184:1 (1969),  24–27  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020